Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 111, NWS Houston/Galveston, TX

June 7, 2012Wharton County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 7, 2012, 8:03 PM CDT for Wharton County, Texas. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2012, 8:03 PM CDT (01:03 UTC)
Expired
Jun 7, 2012, 8:18 PM CDT
In force
15 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Wharton County, TX

The radar

The Houston radar (KHGX), 104 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:10 PM CDTTSTM WND DMGHungerford, TXPOWER LINES DOWN NEAR HUNGERFORD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
361 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1787 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WUUS54 KHGX 080103
SVRHGX
TXC481-080145-
/O.NEW.KHGX.SV.W.0111.120608T0103Z-120608T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
803 PM CDT THU JUN 7 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL WHARTON COUNTY IN  TEXAS...

* UNTIL 845 PM CDT

* AT 758 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 
  MILES SOUTHWEST OF EAST BERNARD...OR 10 MILES NORTHWEST OF WHARTON...
  AND MOVING SOUTHEAST AT 5 MPH. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
  NORTH CENTRAL WHARTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING 
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 2954 9614 2942 9604 2931 9617 2950 9627
TIME...MOT...LOC 0058Z 296DEG 4KT 2944 9618 

$$
1 follow-up statement
500 
WWUS54 KHGX 080118
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
818 PM CDT THU JUN 7 2012

TXC481-080155-
/O.CAN.KHGX.SV.W.0111.000000T0000Z-120608T0145Z/
WHARTON TX-
818 PM CDT THU JUN 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WHARTON 
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY 
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2954 9614 2942 9604 2931 9617 2950 9627
TIME...MOT...LOC 0117Z 296DEG 4KT 2944 9618 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:15 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 7, 7:15 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
715 PM CDT THU JUN 7 2012

.UPDATE...
00Z TAF UPDATE.

&&

.AVIATION...
SCATTERED THUNDERSTORMS...ORIGINALLY FORMING IN THE VICINITY OF
THE SEA BREEZE OR ALONG A CENTRAL FORECAST AREA OLD RESIDUAL
BOUNDARY...SPITTING OUT NUMEROUS OUTFLOW BOUNDARIES WITHIN A
HEATED UNSTABLE AIR MASS. (MORE) WESTERN FORECAST AREA STORM
CLUSTERS CURRENTLY NOT AFFECTING THE MAJORITY OF THE REGIONAL
HUBS...WHETHER DUE TO SUBSIDENCE BROUGHT ON BY PASSING OUTFLOW
BOUNDARIES OR JUST BEING NORTH (OR SOUTH) OF WHERE THESE AFTERNOON
STORMS DECIDED TO FLARE UP OVER THE CENTRAL ZONES. THE SOUTH-
SOUTHEAST MEANDERING OF THE BROAD NORTH TEXAS/OK UPPER LOW WILL
AGAIN INCREASE CONVECTIVE CHANCES FROM LATE FRIDAY MORNING THROUGH
LATE AFTERNOON. AS OF NOW...IT APPEARS THE HIGHEST ACTIVITY TARGET
AREA ON FRIDAY WILL BE FROM AROUND THE CITY AND POINTS SOUTH...OR
CLOSER TO COAST. 31

&

.PREV DISCUSSION... /ISSUED 417 PM CDT THU JUN 7 2012/

DISCUSSION...
TSRA STARTING TO POP ACROSS SE TX THIS AFTN BUT COVERAGE THUS FAR
HAS BEEN MUCH LESS THAN PREVIOUS THINKING. ADDITIONAL HEATING MAY
HELP TO INCREASE DEVELOPMENT ALONG THE VARIOUS BOUNDARIES PUSHING
THROUGH THE AREA. OF SOME CONCERN IN THE SHORT TERM...ONE LINE ON
A SOUTHWARD PUSH INTO THE 1-10 CORRIDOR MAY COLLIDE WITH THE SEA-
BREEZE OVER THE HOUSTON METRO AREA IN THE NEXT FEW HOURS.

OTHERWISE MODELS NOT REALLY HANDLING THINGS ALL THAT WELL AS THEY
APPEAR TO BE MUCH MORE OPTIMISTIC WITH PCPN COVERAGE (AND PERHAPS
OFF WITH THE TIMING). HOWEVER STILL HARD TO IGNORE THE STRONG UP-
PER LEVEL DISTURBANCE STILL MOVING IN FROM CENTRAL TX. THIS ALONG
WITH ENERGY MOVING IN FROM THE GULF SHOULD MAKE FOR DECENT COVER-
AGE OF STORMS OVERNIGHT/TOMORROW. WILL BACK OFF ON THE MENTION OF
HEAVY RAIN UNTIL AFTER MIDNIGHT/TOMORROW. THIS WETTER PATTERN MAY
STICK AROUND UNTIL SAT. FLAT RIDGING TO HELP DRY THINGS OUT SUN.
41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      70  87  71  90  75 /  60  60  30  20  10
HOUSTON (IAH)              71  89  71  91  73 /  40  60  30  40  20
GALVESTON (GLS)            77  88  77  89  78 /  40  50  30  50  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...42
AVIATION/MARINE...31
Hazardous weather outlook, Jun 7, 4:55 AM CDT, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
455 AM CDT THU JUN 7 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-081100-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
455 AM CDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

..LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT AND FRIDAY ACROSS
PORTIONS OF SOUTHEAST TEXAS...

.DAY ONE...TODAY AND TONIGHT

A NEARLY STATIONARY FRONTAL BOUNDARY IS EXPECTED TO COMBINE WITH
A MOIST AIRMASS TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE AREA TODAY. A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY
WINDS AND BRIEF HEAVY RAINFALL DURING THE AFTERNOON HOURS.
OVERNIGHT...THERE IS A THREAT OF LOCALLY HEAVY RAINFALL ACROSS
NORTHWEST PORTIONS OF THE AREA WHERE A CLUSTER OF STORMS MAY
DEVELOP. THIS THREAT AREA EXTENDS NORTHWEST OF A BRENHAM TO
HUNTSVILLE TO CROCKETT LINE. RAINFALL AMOUNTS OF A HALF TO 1 INCH
ARE EXPECTED TO BE COMMON IN THIS AREA WITH ISOLATED AMOUNTS OF
NEAR 3 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE COMBINATION OF SLOW MOVING UPPER LOW WITH A MOIST AIRMASS IN
PLACE WILL CONTINUE TO LEAD TO A LOCALLY HEAVY RAINFALL THREAT ON
FRIDAY. THE LOCALLY HEAVY RAINFALL THREAT IS EXPECTED TO BE ALONG
AND NORTH OF WHARTON TO HOUSTON TO LIBERTY LINE. IT IS POSSIBLE
THAT A FLOOD WATCH WILL BE NEEDED FOR PORTIONS OF THE AREA ON
FRIDAY OR FRIDAY NIGHT...DEPENDING ON HOW MUCH RAIN FALLS ON
THURSDAY AND THURSDAY NIGHT AND ALSO ON THE MOVEMENT OF THE UPPER
LEVEL LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 4:40 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
440 PM CDT THU JUN 7 2012

TXZ179-072230-
POLK TX-
440 PM CDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL POLK COUNTY UNTIL
530 PM CDT...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF WOODVILLE. THIS
STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
POLK COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN LEAGUE CITY .

&&

LAT...LON 3061 9471 3080 9476 3086 9462 3071 9458
      3064 9457
TIME...MOT...LOC 2135Z 345DEG 1KT 3076 9460
Local storm report, Jun 7, 5:51 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
551 PM CDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             3 SE SPRING             30.03N 95.35W
06/07/2012  E0.75 INCH       HARRIS             TX   PUBLIC

            PENNY SIZE HAIL OBSERVED 3.3 MILES SOUTH OF SPRING.

&&

PKUHN
Special weather statement, Jun 7, 5:54 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX 554 PM CDT THU JUN 7 2012

TXZ210>213-080000-
HARRIS TX-AUSTIN TX-COLORADO TX-WALLER TX-
554 PM CDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...AUSTIN...NORTHEASTERN
COLORADO AND WALLER COUNTIES UNTIL 700 PM CDT...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR THE
HUMBLE AREA TO AROUND HOCKLEY TO THE BELLVILLE AND SEALY AREAS...
AND DRIFTING SOUTH AT AROUND 5 MPH. THESE STORMS ARE PULSING UP AND
DOWN ARE ARE CAPABLE OF PRODUCING BRIEF PERIODS OF SMALL HAIL...
STRONG GUSTY WINDS...AND FREQUENT LIGHTNING.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ALDINE...JERSEY VILLAGE...SEALY...BELLVILLE...WALLER...SAN FELIPE
AND PATTISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3004 9613 3010 9548 3002 9529 2987 9529
      2976 9628 3003 9659
TIME...MOT...LOC 2246Z 281DEG 13KT 3002 9654 3004 9527
Special weather statement, Jun 7, 6:55 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
655 PM CDT THU JUN 7 2012

TXZ197>199-210>213-226-227-235-080100-
JACKSON TX-HARRIS TX-WASHINGTON TX-FORT BEND TX-AUSTIN TX-WHARTON TX-
COLORADO TX-WALLER TX-GRIMES TX-MONTGOMERY TX-
655 PM CDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...HARRIS...
SOUTHEASTERN WASHINGTON...FORT BEND...AUSTIN...WHARTON...COLORADO...
WALLER...SOUTHEASTERN GRIMES AND WEST CENTRAL MONTGOMERY COUNTIES
UNTIL 800 PM CDT...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS FROM MONTGOMERY TO
COLUMBUS...AROUND THE ORCHARD AREA...AND ACROSS NORTHERN JACKSON
COUNTY...DRIFTING SOUTH AND WEST AT AROUND 5 MPH. THESE STORMS
CONTINUE FORMING ALONG OUTFLOW BOUNDARIES THAT ARE INTERACTING WITH
EACH OTHER WHICH MAKES IT DIFFICULT TO PINPOINT WHERE THE STRONGEST
ACTIVITY WILL DEVELOP.

HAIL UP TO THE SIZE OF NICKELS...WIND GUSTS UP TO 50 MPH...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL ALL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MISSION BEND...ROSENBERG...PECAN GROVE...KATY...EL CAMPO...
RICHMOND...WHARTON...TOMBALL...TOWN WEST...EDNA...HEMPSTEAD...
SEALY...PRAIRIE VIEW...COLUMBUS...BELLVILLE...EAGLE LAKE...
BROOKSHIRE...PINEHURST...WEIMAR AND GANADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS POSSIBLE WITH THESE STORMS...AND MAY LEAD TO
SOME LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN LEAGUE CITY .

&&

LAT...LON 2907 9693 2932 9658 2935 9657 2956 9677
      2963 9688 3042 9578 3038 9563 2971 9556
      2878 9664 2889 9673 2893 9680 2902 9683
TIME...MOT...LOC 2343Z 216DEG 9KT 3031 9567 2906 9682
Special weather statement, Jun 7, 8:00 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX 800 PM CDT THU JUN 7 2012

TXZ210>212-226-227-235-080200-
JACKSON TX-FORT BEND TX-AUSTIN TX-WHARTON TX-COLORADO TX-WALLER TX-
800 PM CDT THU JUN 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...NORTHWESTERN FORT
BEND...AUSTIN...WHARTON...COLORADO AND WALLER COUNTIES UNTIL 900
PM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A NEARLY STATIONARY LINE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BROOKSHIRE TO 9 MILES
SOUTHEAST OF SPEAKS.

HAIL UP TO THE SIZE OF QUARTERS...WIND GUSTS UP TO 60 MPH...
FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL ARE ALL POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SEALY...EAGLE LAKE...BROOKSHIRE...EAST BERNARD...WALLIS...SIMONTON...
FULSHEAR...SAN FELIPE...PATTISON AND ORCHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

PLEASE REPORT ANY SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OFFICIALS
AND HAVE THEM RELAY THE INFORMATION TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2933 9657 2943 9663 3001 9604 2966 9578
      2893 9672 2907 9693
TIME...MOT...LOC 0053Z 32DEG 21KT 2987 9597 2912 9665

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:00 PM CDTSpecial Weather StatementHGXColorado60 min
Jun 7, 11:44 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris61 min
Jun 8, 12:22 AM CDTSpecial Marine WarningHGX97 min
Jun 8, 1:34 AM CDTAreal Flood AdvisoryHGXGrimes, Montgomery116 min
Jun 8, 3:25 AM CDTAreal Flood AdvisoryHGXGrimes, Montgomery, Waller2 hr
Jun 8, 1:18 PM CDTSpecial Weather StatementHGXBrazoria27 min
Jun 8, 4:44 PM CDTSpecial Weather StatementHGXHarris46 min
Jun 8, 5:00 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Colorado, Fort Bend, Harris, Wharton2 hr
Jun 8, 5:26 PM CDTSpecial Weather StatementHGXWaller49 min
Jun 8, 6:08 PM CDTSpecial Weather StatementHGXWaller52 min
Jun 8, 6:16 PM CDTSpecial Weather StatementHGXMontgomery29 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.